# SDR C2XA95CL061

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120RT
- Aircraft serial: 120197
- System (JASC): 3160 · Central Display
- Part: Display Unit
- Part number: 6227711003
- Condition: Intermittent
- Location: Lt Cockpit
- Part time: 10,687 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

CLE/CLE - FLT 3136 - ABORTED TAKEOFF DUE TO THE CAPTAIN'S EADI AND EHSI INTERMITTENTLY FAILED ON TAKEOFF ROLL.  CLE MAINTENANCE REMOVED AND REPLACED THE NR 1 DPU IAW EMB-120 MM 34-23-03.  OPERATIONAL CHECKS WERE GOOD IAW EMB-120, MM 34-21-00.  AIRCRAFT RETURNED TO SERVICE.  (X)
